MAUDE Adverse Event Report: MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC INFUSION CATHETER

MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC INFUSION CATHETER
Model Number MR17012601
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
Catheter was placed in patient on (b)(6) 2018.Discovered on (b)(6) 2018 that catheter had broken at hub.Email stated that the "crack likely could be related to inappropriate care/maintenance after blood transfusion" no patient injury.Catheter was pulled and replaced the catheter with another vascu picc on (b)(6) 2018.
 
Additional Manufacturer Narrative
Based on dhr review and process review performed, it was concluded that involved lot was manufactured according to design specifications and requirements.Reported failure mode is not attributable to the manufacturing process.The information provided stated the"crack likely could be related to inappropriate care/maintenance after blood transfusion".

Brand Name
2.6F X 50CM DUAL LUMEN PICC
Common Device Name
VASCU-PICC INFUSION CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7751653
Report Number2518902-2018-00047
Device Sequence Number1719840
Product Code LJS
UDI-Device Identifier00884908085693
UDI-Public884908085693
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/17/2021
Device Model NumberMR17012601
Device Catalogue NumberMR17012601
Device Lot NumberMLDF720
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;